MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 65mm diameter abdominal aortic aneurysm.The pre-op images demonstrated a possible focal dissection or pseudoaneurysm at the level of the renal arteries.It was reported approximately 2 years post the index procedure on follow up ct, a type ia endoleak was identified.Contrast was identified outside the most proximal portion of the stent graft however there was no contrast in the sac of the aneurysm.While the physician had concerns the current filling defect observed was related to the pre-op suspected dissection it has been noted that there is no risk currently posed to the patient with no intervention planned.The cause of the event is undetermined.No additional clinical sequelae were reported, and the patient is will be monitored.
 
Additional Manufacturer Narrative
Film evaluation summary; the exact cause of the reported proximal type i endoleak could not be determined from the films provided.The anatomy at implant is unknown, angiograms during implant were not available, and earlier post-implant films were not provided.The cause of the outpouched aorta observed near the level of the renal arteries could not be determined; it is possible that this was a pre-existing condition or disease progression may have led to this event.It is also unclear if this finding may have led to any increase in the size of the aaa which appears to have remained at 65mm since implant, or, if this outpouching may be pressurizing the aaa sac.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7946335
Report Number2953200-2018-01437
Device Sequence Number1343696
Product Code MIH
UDI-Device Identifier00613994990983
UDI-Public00613994990983
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberETBF3216C145E
Device Catalogue NumberETBF3216C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR